I take birth control regularly. I went on a week trip and forgot to takeout with me so I missed the last row of my active pills and bled while on the trip probably because of missed pills. When I got home I had sex with my boyfriend and thought it was fine but still took precaution and took plan b before 24 hours expired. the pharmacist told me to finish that pack and then start a new pack skipping the inactive pills. I started a regular period the next week which was the first of the month it lasted 6-7 days then I had brown discharge for about three weeks. I have not gotten my next period yet but have pms symptoms. I rarely have sex so I am very stressed.. Is this hormone change or pregnant?
Your body is probably just having a hard time with the hormones. Plan B will really screw it up, I don't think i"d worry too much, just make sure you take your pills right and it should straighten out. You can do a pregnancy test when your period is a week late. The period you had really wasn't that's what plan B does. Being on the pill, your period should be when you are on the placebos. The rest is just break thru.You've had a good deal of that tho.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Oct 2014 • 1 answer
Posted 28 Jan 2016 • 1 answer
Posted 16 Jul 2016 • 1 answer
Posted 2 Nov 2016 • 1 answer
Posted 1 day 15 hours ago • 2 answers